# SDR ASAA1058468

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,369 hours, 3,418 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 10365415
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE PAN DAMAGE OUT OF LIMITS.  REMOVED AND REPLACED HOUSING PAN REF SRM 51 40 02.
